# SDR UIEA2018100302173

- Difficulty date: October 1, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,606 hours, 12,359 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CTR LEFT &  CTR RIGHT FUEL PUMP PRESS LIGHT CHECKS ON AND OFF WITH 0.7 IND IN CTR TANKFUEL. RIGHT CTR FUEL PUMP OPS CHECK NORMAL IAW AMM 28-42-01 LT CTR FUEL PUMP TRANSFERRED TO MDDR 100526 PER MEL 28-22-02A CAT C DUE DATE 12 OCT 18 PLACARD INSTALLED M PROCEDURES. C/W DISPATCH EH 0506Z. OPS CKS GOOD.
